# SDR FDEA202509071640

- Difficulty date: September 7, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 84,085 hours, 28,623 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 653N000215
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING F-5730-E034006 P13 OPEN HOLE INSPECTION OF THE #1 ENGINE DRAG   LINK FITTING HOLE #13 HAS CRACKIN SKIN WORK ACCOMPLISHED ON FINAL EA 3F-5730-T0384587 PT1 REV DATE SEP 06, 2025, MAJOR REPAIR   WINGS-PLATES & SKINS-LH WINGS, UPPER SKIN @ DRAG FITTING, CRACK REPAIR-THIS EA   DEVIATES FROM EO F-5730-E0340076
